# SDR AALA202207061014

- Difficulty date: June 10, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON RIGHT HORIZONTAL STABILIZER LOWER SKIN. LOCATED AT STABILIZER STA 147.90 AND ABOUT 33 INCHES FROM AFT FORWARD SPAR. INSTALLED FILLER AND DOUBLER REPAIR PER SRM 55-10-01-2R-11.
